# SDR AALA20100423LGA03

- Difficulty date: April 22, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 72,910 hours, 38,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16568
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST, FOUND EMERGENCY EGRESS SEAT PATH LIGHTING WEAK FROM ROWS 3-19.  REMOVED AND REPLACED EMERGENCY EGRESS LIGHT BATTERY PACK IN FIRST CLASS GALLEY CEILING.  ALL EMERGENCY LIGHTS CHECK NORMAL ON RETEST.
